# SDR SIMA20130702011

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 8,550 hours, 5,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN FLASHLIGHT WAS INOPERATIVE. ACFT REMOVED FROM SERVICE.  INSTALLED NEW FLASHLIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
